# SDR CALA2024082602285

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 52,525 hours, 18,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: BAC1498167
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT FUSELAGE TYPE III STRINGER, SPLICE REPAIR @ #5R STRINGER STA727A-727C PER SRM53-00-03-2R-3, PARAGRAPH 5.A(2). REF BAM N/R 2144286 FOR REPAIR DETAILS ON OF THIS REPAIR,  STRINGER WAS REPAIRED IAW SRM 53-00-03-2R-3 AND SRM 51-40-02. SRM 53-00-03-2R-3 PAR 5.A(2),
